Fuzzy Strongly $r$-Semicontinuous Maps
Commun. Korean Math. Soc. 2003 Vol. 18, No. 2, 341-353
Printed June 1, 2003
Seok Jong Lee, Eun Pyo Lee
Chungbuk National University, Seonam University
Abstract : As a generalizaton of the concepts of fuzzy strongly semiopen sets and fuzzy strongly semicontinuous maps, we introduce the concepts of fuzzy strong-ly $r$-semiopen sets and fuzzy strongly $r$-semicontinuous maps in fuzzy topology. Also we introduce fuzzy $r$-semiinterior and fuzzy $r$-semiclosure. By these concept, we characterize fuzzy strongly $r$-semicontinuous, fuzzy strong-ly $r$-semiopen and fuzzy strongly $r$-semiclosed maps.
Keywords : fuzzy strongly $r$-semiopen, fuzzy strongly $r$-semi-continuous
MSC numbers : 54A40, 54C08
Downloads: Full-text PDF  

Copyright © Korean Mathematical Society.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd